# SDR SIMA20210205001

- Difficulty date: February 5, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- Aircraft time: 39,322 hours, 34,814 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Condition: Broken
- Location: Fwd Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA EMERGENCY FLASHLIGHTS AND HOLDER HOLDER BROKEN PLACARDED BY:<CREW ID:<635971 LOGPAGE: 4721919 ITEM: 1 . RESTORATION OF MEL ITEMSMEL 2553 - AUTH# 02-71-C FWD -C/A-REMOVED AND REPLACED FWD FLIGHT ATTENDANT FLASH LIGHT HOLDER IAW EMB 145 AMM 33-50-16 MEL ITEM RESTORED.
